Method of Boundary Integral Equations in the Mixed Problem for the Laplace Equation with an Arbitrary
Differencialʹnye uravneniâ, Tome 37 (2001) no. 1, pp. 73-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_1_a9,
author = {P. A. Krutitskii},
title = {Method of {Boundary} {Integral} {Equations} in the {Mixed} {Problem} for the {Laplace} {Equation} with an {Arbitrary}},
journal = {Differencialʹnye uravneni\^a},
pages = {73--82},
year = {2001},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_1_a9/}
}
P. A. Krutitskii. Method of Boundary Integral Equations in the Mixed Problem for the Laplace Equation with an Arbitrary. Differencialʹnye uravneniâ, Tome 37 (2001) no. 1, pp. 73-82. http://geodesic.mathdoc.fr/item/DE_2001_37_1_a9/